# SDR C8GA20060002

- Difficulty date: February 14, 2006
- Submitted: February 15, 2006
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 66,496 hours, 35,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Not Closed
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 707 FROM PHX TO MCI, DURING CLIMB OUT AIRCRAFT WOULD NOT PRESSURIZE ABOVE 1.5 PSID.  AIRCRAFT RETURNED TO PHX AND LANDED WITHOUT INCIDENT.  ON POST FLIGHT FOUND L1 DOOR NOT FULLY CLOSED.  OPENED, CYCLED AND RESET DOOR, CONFIRMED L1 DOOR FULLY CLOSED AND LOCKED.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
